# SDR SWIA200921122

- Difficulty date: March 4, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 15,859 hours, 13,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6015 - CEILING EMERGENCY LIGHT INOP ABOVE ROW 5.  RELAMPED.
